Hail, Pope
- When
- June 9, 1:25 PM CST
- Where
- Pope County, Russellville
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.283, -93.133
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 9, 1:09 PM CST, 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 209 PM CDT THU JUN 9 2005 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT H5 PATTERN SHOWS STRONG RIDGE OVER THE EAST HOLDING ITS OWN. TROF WILL BE CRASHING ONSHORE IN THE NORTHWEST AND TRAVERSING THE UPPER ROCKIES. STRENGTH OF THE RIDGE WILL NOT ALLOW MUCH SOUTH MOVEMENT OF CLOSED OFF LOW...BUT SHEAR LINE OR WEAKNESS WILL PERSIST OVER THE MS RIVER VALLEY. TROPICAL LOW WILL TEND TO SLIDE INTO THE WEAKNESS... EVEN IF BARELY NOTICEABLE. SENSIBLE WEATHER WILL TEND TO HAVE DIURNAL FLAVOR WITH 20 POPS OVERNIGHT AND AROUND 30 POPS IN THE DAY TIME UNTIL ARLENE DECLARES IT PATH. NATURALLY...POPS WILL TEND TO INCREASE FROM WEST TO EAST ACROSS THE STATE. TEMPERATURES WILL BE SIMILAR TO WHAT HAS BEEN EXPERIENCED LATELY...BUT TEMPERED DOWN A FEW DEGREES BY CLOUDS AND RAINFALL. TROPICAL NATURE OF STORMS WILL HAVE A TENDENCY TO INCREASE RAINFALL AMOUNTS WITH TIME. INTENSE DOWN POURS WILL BE QUITE COMMON DURING THE HEAT OF THE AFTERNOON. && .LONG TERM...MONDAY THROUGH THURSDAY AN UPPER LOW WILL MOVE ACROSS THE NORTHERN U.S. THIS PERIOD. AN UPPER RIDGE WILL MOVE INTO THE MID SOUTH LATE TUESDAY BEHIND A SURFACE COLD FRONT. WILL RAISE POPS A BIT ON TUESDAY ALONG AND AHEAD OF THE SURFACE COLD FRONT. DRIER AIR MOVES IN WEDNESDAY WITH NORTHWEST FLOW ALOFT AND WILL KEEP WEDNESDAY AND THURSDAY DRY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 71 89 70 89 / 20 30 20 30 HARRISON AR 68 87 67 85 / 20 20 20 20 HOT SPRINGS AR 71 90 70 89 / 20 20 20 30 PINE BLUFF AR 71 89 70 88 / 20 30 20 30 MOUNTAIN HOME AR 68 86 67 86 / 20 20 20 30 MONTICELLO AR 71 89 70 87 / 30 30 30 30 SEARCY AR 71 89 70 87 / 20 30 20 30 MOUNT IDA AR 71 89 70 89 / 20 20 20 20 RUSSELLVILLE AR 69 89 69 88 / 20 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...32 / LONG TERM...51
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUN 9 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU JUN 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT AN UNSTABLE AIR MASS WILL CONTINUE OVER ARKANSAS AND ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. MOST OF THE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. THERE WILL BE AN AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTHWEST ARKANSAS THIS MORNING AND ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS MORNING ELSEWHERE. NO SIGNIFICANT SEVERE WEATHER IS EXPECTED BUT ISOLATED STORMS COULD BRIEFLY BECOME STRONG OR SEVERE WITH STRONG WIND GUSTS AND HAIL UP TO PENNY SIZE. ALSO...LOCALIZED HEAVY RAIN COULD OCCUR WHICH COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM AND HUMID CONDITIONS WILL CONTINUE ACROSS ARKANSAS DURING THE PERIOD. WEAK AREAS OF LOW PRESSURE ALOFT WILL MOVE ACROSS THE STATE. THIS WILL TRIGGER ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THIS PATTERN COULD PRODUCE ISOLATED BRIEF SEVERE THUNDERSTORMS AND SPOTTY HEAVY RAINFALL...BUT NO SIGNIFICANT SEVERE WEATHER OR FLOODING IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 38/29
The Little Rock radar (KLZK), 94 km away, was scanning. The volume nearest the first event began at 19:25 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462163.